Thread: Eq/Winny cycle, bad acne?
10-24-2003, 10:38 PM #1
Eq/Winny cycle, bad acne?
Ok, I've just come off my Eq/Winny cycle a couple weeks ago and I had a little acne while on but now that I'm off it's become worse. Is this due to the fact that my hormone levels are in a state of flux? I just started Clomid today and I've been using Nolva for the last week and a half. Could the Nolva be making things worse? I hear the Clomid is not good for acne either, can I expect my acne to get worse? Fortunately my face is clear as day, just back, shoulders and ass.
10-24-2003, 10:42 PM #2Originally Posted by Nixter
10-24-2003, 10:48 PM #3
Really? Damn! I don't remember reading that Eq was all that bad for acne when I was doing all my research. Oh well, live and learn. Thanks bro.
Hmmm, wait. Eq increases red blood cells which slows healing. That's probably why the Eq acne has been more persistant.
I'm thinking of another cycle pre summer. Probably test enan @400 and something to stack it with for some quality size. Is there something easier on the skin than Eq?
10-24-2003, 11:10 PM #4Originally Posted by Nixter
worst for me
1. primo 2.eq 3. test
10-24-2003, 11:12 PM #5
Shit, haven't done test yet. Hmmm. Maybe I'll just have to do it early enough that I'm good to go by summer.
10-24-2003, 11:21 PM #6Originally Posted by Nixter
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)